×

zbMATH — the first resource for mathematics

Steady state solutions of diffusion-reaction systems with electrostatic convection. (English) Zbl 0438.35030

MSC:
35J65 Nonlinear boundary value problems for linear elliptic equations
35B50 Maximum principles in context of PDEs
76R05 Forced convection
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amann, H., On the existence of positive solutions of nonlinear elliptic boundary valueproblems, Indiana univ. math. J., 21, 125-146, (1971) · Zbl 0219.35037
[2] Amann, H., Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM rev., 18, 620-709, (1976) · Zbl 0345.47044
[3] Aris, R., The mathematical theory of diffusion and reaction in permeable catalysts, (1975), Clarendon Press Oxford, (Two volumes), · Zbl 0315.76051
[4] Choo, S.C.; Seidman, T.I., Iterative scheme for computer simulation of semiconductor devices, Solid-state electronics, 15, 1229-1235, (1972)
[5] Deuel, J.; Hess, P., A criterion for the existence of solutions of nonlinear elliptic boundary value problems, Proc. R. soc. Edinburgh, 74A, 49-54, (1975) · Zbl 0331.35028
[6] Hess, P., On a second-order nonlinear elliptic boundary value problem, (), 99-107
[7] Mock, M.S., On equations describing steady-state carrier distributions in a semiconductor device, Communs. pure appl. math., XXV, 781-792, (1972)
[8] Morrey, C., Multiple integrals in the calculus of variations, (1966), Springer-Verlag New York · Zbl 0142.38701
[9] Nichols, K.G.; Vernon, E., Transistor physics., (1966), Chapman and Hall London
[10] Sattinger, D.H., Monotone methods in nonlinear elliptic and parabolic boundary value problems, Indiana univ. math. J., 21, 979-1000, (1972) · Zbl 0223.35038
[11] Seeger, K., Semiconductor physics, (1973), Springer-Verlag New York
[12] Seidman, T.I., On 2nd order quasilinear elliptic and parabolic equations with an application to diffusion-convection systems arising in semiconductor theory, (), 67
[13] Stampacchia, G., Équations elliptiques du 2-me ordre à coefficients discontinues, (1965), Les Presses de l’Univ. de Montréal
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.